Alert archive / Georgia / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 293, NWS Atlanta, GA

June 25, 2025Carroll County, Haralson County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jun 25, 2025, 8:12 PM EDT for Carroll County, Haralson County, Georgia. It was in force for 48 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 25, 2025, 8:12 PM EDT (00:12 UTC)
Expired
Jun 25, 2025, 9:00 PM EDT
In force
48 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Carroll County, GA, Haralson County, GA

The radar

The Atlanta radar (KFFC), 74 km from the middle of the area, began a volume at 00:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 25, 8:30 PM EDTHAIL 1Waco, GACorrects previous hail report from Waco. Quarter-sized hail reported in Waco.
Jun 25, 8:30 PM EDTHAIL 1Waco, GAQuarter-sized hail reported in Waco.
Jun 25, 8:45 PM EDTTSTM WND DMG1 N Mount Zion, GATree down near intersection of Mt Zion Rd and Triplett Way near Bremen.
Jun 25, 8:45 PM EDTTSTM WND DMG2 Nnw Mount Zion, GATree down along 5 points Rd.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 18 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 7, 3:05 PM EDTSevere Thunderstorm WatchSPC18 days

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 0.2 hours before the alert went out and 79 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2025-06-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3661 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2025-06-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 12 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3661 J/kg
Mixed-layer CIN
-5 J/kg
Mixed-layer LCL
1589 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
12 m²/s²
0-3 km storm-relative helicity
-9 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

117 
WUUS52 KFFC 260012
SVRFFC
GAC045-143-260100-
/O.NEW.KFFC.SV.W.0293.250626T0012Z-250626T0100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
812 PM EDT Wed Jun 25 2025

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Southwestern Haralson County in northwestern Georgia...
  West central Carroll County in northwestern Georgia...

* Until 900 PM EDT.

* At 812 PM EDT, a severe thunderstorm was located over Waco, or near
  Buchanan, moving southwest at 5 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Carrollton, Bremen, Tallapoosa, Mount Zion, Waco, John Tanner State
  Park, and Bowdon Junction.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3380 8526 3374 8512 3357 8517 3364 8534
      3371 8535
TIME...MOT...LOC 0012Z 027DEG 5KT 3372 8521 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
1 follow-up statement
976 
WWUS52 KFFC 260055
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
855 PM EDT Wed Jun 25 2025

GAC045-143-260105-
/O.EXP.KFFC.SV.W.0293.000000T0000Z-250626T0100Z/
Haralson GA-Carroll GA-
855 PM EDT Wed Jun 25 2025

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN HARALSON AND WEST
CENTRAL CARROLL COUNTIES WILL EXPIRE AT 900 PM EDT...

The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.  However, small
hail and gusty winds are still possible with this thunderstorm.

&&

LAT...LON 3380 8526 3374 8512 3357 8517 3364 8534
      3371 8535
TIME...MOT...LOC 0055Z 027DEG 5KT 3367 8524 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 7:47 PM EDT, 25 minutes earlier.

Area forecast discussion, Jun 25, 7:47 PM EDT, 25 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Peachtree City GA
747 PM EDT Wed Jun 25 2025

...New 00Z Aviation Discussion...

.SHORT TERM...
(This afternoon through Thursday)
Issued at 217 PM EDT Wed Jun 25 2025

Key Messages:

 - Significant severe thunderstorm threat with damaging downburst
   winds expected for north and central Georgia through 2 AM
   tonight.

 - A Heat Advisory remains in place for most of north and central
   Georgia through 8 PM this evening, with far NW Georgia
   continuing through Thursday.

 - Additional thunderstorm activity is expected Thursday afternoon
   and evening, with a lower but still notable risk for damaging
   winds.

Severe Weather Threat Today/Tonight:

A potentially significant severe weather event may unfold this
evening into the early overnight period for portions of north and
central Georgia. The biggest question or pitfall on the threat is
coverage of storms with the lack of forcing mechanism and some
weak capping aloft. We have already seen a few storms over the
higher terrain of north GA break through, and we could see
continued isolated storms over the next few hours. Storm coverage
may increase further after 6PM as the capping aloft weakens and
outflow boundaries from earlier convection start to initiate
storms. Model guidance continues to show potential for a large
cluster or line of storms to develop over SC this evening, and
drift southwest into eastern Georgia between sunset and 2AM. The
18Z sounding at our office summarizes the threat perfectly,
showing a weak cap around 700mb, but otherwise extreme instability
with nearly 8 C/km mid-level lapse rates and MLCAPE values over
3500 J/kg. Despite weak bulk shear (15kts or less), any storms
that develop in this type of environment would support very strong
downburst winds in the 60 to 80 mph range, as well as large hail.
SPC has upgraded portions of E GA to an Enhanced Risk (level 3 of
5). Storm motions will be out of E/NE (atypical for our area!)
and moving rather slow, unless any large cold pools develop with
storm complexes. With that in mind, can't rule out a localized
flash flood risk.

Heat Concerns:

Another hot and humid day across north and central Georgia today.
High temperatures should peak between 95 and 100 degrees this
afternoon and combine with the humidity to produce heat index
values between 100 and 109 degrees. A Heat Advisory remains in
effect through 8PM for the entire area. Heat of this magnitude is
potentially hazardous for vulnerable groups like young children,
the elderly and pets. Precautions, such has frequent hydration,
limiting outdoor activities and utilizing AC should be taken to
avoid heat related illnesses. Temperatures on Thursday will be a
few degrees cooler with heat index values in most areas peaking
around 100F. One exception will be across far NW GA, where the
Heat Advisory will continue through Thursday evening with
afternoon heat index values around 103-107 in the valleys.

Severe Weather Threat Thursday:

Thursday will start off with mostly clear skies, but another
round of afternoon and evening showers and thunderstorms is
expected as well as hot and humid conditions. Coverage in storms
will be higher than today as the influence of the ridge lessens
and the upper level low over Florida moves closer. The environment
for a severe threat is less impressive than today, but there will
still be plenty of instability to support damaging wind gusts.
SPC currently has the entire area in a Marginal Risk (Level 1 of
5) for severe weather.

Culver

&&

.LONG TERM...
(Friday morning through next Tuesday)
Issued at 217 PM EDT Wed Jun 25 2025

Key Messages:

 - Scattered to numerous afternoon and evening showers and
   thunderstorms will be the primary concern through day 7.

 - Temperatures will be near or slightly above seasonal averages
   this weekend and early next week.

The subtropical high over the western Atlantic will be the
primary force behind Georgia's weather this weekend and early next
week. We stay in more of an easterly flow Friday to start the
extended but our location on the western edge of high will favor a
light southwest flow through the weekend. This will keep
dewpoints in the 70s through the middle of next week keeping
relative humidity at very summer like levels. This combined with
daytime highs temps in the upper 80s to mid 90s across the area
will keep the atmosphere primed each day for diurnally driven
showers and thunderstorms. Meanwhile the strongest subsidence with
the ridge will remain over the Atlantic also helping afternoon
and evening convection to prosper in the Southeastern U.S. each
day. Instability should be respectable each afternoon (MLCAPE
1000-2500 j/kg), promoting vigorous updrafts with any storms. The
usual lack of summer time shear (0-6 km shear below 15 kt) and
limited mid level lapse rates (5.5 C/km or less) should limit any
threat of severe weather to isolated instances of downburst winds.
Thus widespread severe weather is unlikely.

01

&&

.AVIATION...
(00Z TAFS)
Issued at 722 PM EDT Wed Jun 25 2025

The focus of the TAFs this evening and overnight is timing out
scattered TSRA, as well as an organized cluster of TSRA diving
southwestward across portions of Georgia later tonight. Have
converted PROB30s to TEMPOs at ATL, FTY, PDK, RYY, and AHN given
increasing confidence in convection... with PROB30s still in place
at MCN and CSG. Convection may produce 40-50 kt wind gusts,
possibly greater if convection congeals into a cluster. Small hail
will also be possible. Winds will be light and variable to calm
overnight, barring gusty, erratic TSRA winds. Mid-/upper-level
clouds will remain after the convection ends late tonight/early
tomorrow (Thursday) morning.

//ATL Confidence...00Z Update...
Medium confidence on evolution of convection this
evening/overnight. High confidence on all other elements.

Martin

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          71  96  69  91 /  60  60  50  60
Atlanta         74  96  71  91 /  30  60  50  60
Blairsville     66  90  64  87 /  30  60  50  70
Cartersville    71  95  69  91 /  20  50  50  60
Columbus        74  96  71  91 /  40  50  50  60
Gainesville     72  95  69  90 /  50  60  50  60
Macon           73  96  70  91 /  50  60  50  60
Rome            71  95  69  91 /  20  40  40  60
Peachtree City  71  95  68  91 /  30  60  50  60
Vidalia         74  95  71  93 /  50  50  40  50

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Heat Advisory until 8 PM EDT Thursday for GAZ001>005-011-012-019-
020-030.

Heat Advisory until 8 PM EDT this evening for GAZ007-013-014-
021>025-027-031>039-041>062-066>076-078>086-089>098-102>113.

&&

SHORT TERM...Culver
LONG TERM....01
AVIATION...Martin
Hazardous weather outlook, Jun 25, 2:14 PM EDT, 5 hours 58 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
214 PM EDT Wed Jun 25 2025

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-261815-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
214 PM EDT Wed Jun 25 2025

This Hazardous Weather Outlook is for north and central Georgia.

.DAY ONE...This Afternoon and Tonight...

Hazardous heat is expected in north and central Georgia today.
Heat index values will peak between 100 and 109 degrees between
noon and 8 PM. Precautions should be taken to prevent heat related
illnesses, especially for vulnerable populations like the
elderly, young children and pets.

Isolated thunderstorms are expected after 2 PM today with more
widespread storms likely between 6 PM today and 4 AM Thursday.
Some of the storms could be severe with damaging winds in the 55
to 75 mph range being the primary concern. Some tree damage and
power outages may occur. Hail up to quarter size will be a
secondary threat with any severe storms.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday...

Scattered thunderstorms are expected Thursday afternoon and
evening. The strongest storms may produce damaging downburst
wind gusts in the 40 to 60 mph range.

Additional scattered afternoon and evening thunderstorm activity
is expected each day through Tuesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested but spotters are encouraged
to submit reports of severe weather through the web by going to
weather.gov/atlanta.  Please relay any information about observed severe
weather to the NWS.

In the hours before

Special weather statement, Jun 25, 7:19 PM EDT, 53 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
719 PM EDT Wed Jun 25 2025

GAZ006>008-252345-
Gilmer GA-Union GA-Fannin GA-
719 PM EDT Wed Jun 25 2025

...A strong thunderstorm will impact portions of northeastern Gilmer,
west central Union and eastern Fannin Counties through 745 PM EDT...

At 719 PM EDT, a strong thunderstorm was over Hurst, or 7 miles east
of Blue Ridge, moving southwest at 10 mph.

HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Blue Ridge, Morganton, Dial, Hemp, Hurst, and Loving.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

A Severe Thunderstorm Watch remains in effect until midnight EDT for
north central Georgia. A Severe Thunderstorm Watch also remains in
effect until midnight EDT for north central Georgia.

&&

LAT...LON 3493 8421 3483 8409 3467 8425 3486 8441
TIME...MOT...LOC 2319Z 051DEG 7KT 3484 8420

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
Special weather statement, Jun 25, 7:42 PM EDT, 30 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
742 PM EDT Wed Jun 25 2025

GAZ073-074-084-260015-
Wilkinson GA-Washington GA-Baldwin GA-
742 PM EDT Wed Jun 25 2025

...A strong thunderstorm will impact portions of north central
Wilkinson, eastern Baldwin and western Washington Counties through
815 PM EDT...

At 742 PM EDT, a strong thunderstorm was over Hebron, or 12 miles
west of Sandersville. This storm was nearly stationary.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Hebron.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

A Severe Thunderstorm Watch remains in effect until midnight EDT for
east central Georgia. A Severe Thunderstorm Watch also remains in
effect until midnight EDT for east central Georgia.

&&

LAT...LON 3299 8299 3294 8299 3291 8308 3294 8313
      3299 8312
TIME...MOT...LOC 2342Z 078DEG 2KT 3296 8303

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Jun 25, 7:51 PM EDT, 21 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
751 PM EDT Wed Jun 25 2025

GAZ030-031-041-042-260015-
Polk GA-Haralson GA-Carroll GA-Paulding GA-
751 PM EDT Wed Jun 25 2025

...A strong thunderstorm will impact portions of southern Paulding,
northeastern Haralson, northeastern Carroll and south central Polk
Counties through 815 PM EDT...

At 751 PM EDT, a strong thunderstorm was near Draketown, or 10 miles
southwest of Dallas, moving west at 10 mph.

HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Dallas, Buchanan, Villa Rica, Temple, Hiram, Yorkville, Draketown,
Eubank Lake, and New Georgia.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3396 8511 3392 8474 3377 8487 3378 8490
      3374 8490 3372 8492 3381 8520
TIME...MOT...LOC 2351Z 111DEG 10KT 3384 8499

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
Special weather statement, Jun 25, 8:08 PM EDT, 4 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
808 PM EDT Wed Jun 25 2025

GAZ041-042-260045-
Haralson GA-Carroll GA-
808 PM EDT Wed Jun 25 2025

...A strong thunderstorm will impact portions of southwestern
Haralson and west central Carroll Counties through 845 PM EDT...

At 808 PM EDT, a strong thunderstorm was over Waco, or near Buchanan.
This storm was nearly stationary.

HAZARD...40 to 50 mph wind, up to penny sized hail and frequent
         cloud to ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Buchanan, Bremen, Tallapoosa, Mount Zion, Waco, and Bowdon Junction.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3380 8534 3381 8513 3364 8514 3363 8534
      3369 8535
TIME...MOT...LOC 0008Z 092DEG 2KT 3373 8522

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
Special weather statement, Jun 25, 8:09 PM EDT, 3 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
809 PM EDT Wed Jun 25 2025

GAZ033-034-260045-
North Fulton GA-Gwinnett GA-
809 PM EDT Wed Jun 25 2025

...A strong thunderstorm will impact portions of western Gwinnett and
northeastern Fulton Counties through 845 PM EDT...

At 808 PM EDT, a strong thunderstorm was over Alpharetta, or near
Peachtree Corners. This storm was nearly stationary.

HAZARD...40 to 50 mph wind, up to penny sized hail and frequent
         cloud to ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Peachtree Corners, Mountain Park, Sandy Springs, Roswell, Alpharetta,
Dunwoody, and Berkeley Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

A Severe Thunderstorm Watch remains in effect until midnight EDT for
north central Georgia. A Severe Thunderstorm Watch also remains in
effect until midnight EDT for north central Georgia.

&&

LAT...LON 3409 8419 3408 8418 3396 8419 3396 8430
      3397 8434 3396 8435 3396 8439 3399 8438
      3401 8440 3402 8440 3404 8441 3411 8441
      3411 8426
TIME...MOT...LOC 0008Z 092DEG 2KT 3403 8427

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
Special weather statement, Jun 25, 8:10 PM EDT, 2 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
810 PM EDT Wed Jun 25 2025

GAZ008-009-016-260045-
Union GA-Towns GA-White GA-
810 PM EDT Wed Jun 25 2025

...A strong thunderstorm will impact portions of southwestern Towns,
northwestern White and northeastern Union Counties through 845 PM
EDT...

At 810 PM EDT, a strong thunderstorm was over Track Rock, or near
Blairsville, moving southwest at 5 mph.

HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Blairsville, Young Harris, Owltown, Vogel State Park, Brasstown Bald,
Track Rock, and Low Gap Shelter.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

A Severe Thunderstorm Watch remains in effect until midnight EDT for
north central and northeastern Georgia. A Severe Thunderstorm Watch
also remains in effect until midnight EDT for north central and
northeastern Georgia.

&&

LAT...LON 3497 8392 3490 8372 3472 8383 3482 8406
TIME...MOT...LOC 0010Z 027DEG 5KT 3488 8387

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 25, 8:08 PM EDTSpecial Weather StatementFFCHaralson37 min
Jun 25, 8:09 PM EDTSpecial Weather StatementFFCForsyth36 min
Jun 25, 8:10 PM EDTSpecial Weather StatementFFCTowns, Union35 min
Jun 25, 8:16 PM EDTSevere Thunderstorm WarningFFCCobb, DeKalb, Fulton, Gwinnett13 min
Jun 25, 8:26 PM EDTSpecial Weather StatementFFCWhite34 min
Jun 25, 8:44 PM EDTSevere Thunderstorm WarningFFCHall, Lumpkin, White31 min
Jun 25, 8:54 PM EDTSevere Thunderstorm WarningFFCCarroll, Haralson16 min
Jun 25, 9:09 PM EDTSpecial Weather StatementFFCCrisp36 min
Jun 25, 9:15 PM EDTSpecial Weather StatementFFCCarroll30 min
Jun 25, 9:30 PM EDTSpecial Weather StatementFFCBanks30 min
Jun 25, 9:35 PM EDTSpecial Weather StatementFFCMadison25 min
Jun 25, 9:37 PM EDTSpecial Weather StatementFFCCarroll38 min
Jun 25, 9:42 PM EDTSevere Thunderstorm WarningFFCBanks48 min
Jun 25, 9:45 PM EDTSevere Thunderstorm WarningFFCSumter30 min
Jun 25, 9:54 PM EDTSpecial Weather StatementFFCSumter36 min
Jun 25, 10:02 PM EDTSevere Thunderstorm WarningFFCDooly, Sumter28 min
Jun 25, 10:09 PM EDTSpecial Weather StatementFFCCarroll36 min
Jun 25, 10:12 PM EDTSpecial Weather StatementFFCBanks33 min
Jun 25, 10:21 PM EDTSevere Thunderstorm WarningFFCGlascock, Jefferson, Warren39 min
Jun 25, 10:27 PM EDTSpecial Weather StatementFFCSumter33 min
Jun 25, 10:30 PM EDTSpecial Weather StatementFFCWebster30 min
Jun 25, 10:33 PM EDTSpecial Weather StatementFFCTelfair27 min
Jun 25, 10:35 PM EDTSpecial Weather StatementFFCDooly25 min
Jun 25, 10:46 PM EDTSevere Thunderstorm WarningFFCDodge, Telfair, Wilcox29 min
Jun 25, 10:49 PM EDTSpecial Weather StatementFFCCobb26 min
Jun 25, 10:57 PM EDTSpecial Weather StatementFFCJefferson33 min
Jun 25, 10:58 PM EDTSpecial Weather StatementFFCWalton32 min
Jun 25, 11:00 PM EDTSpecial Weather StatementFFCSumter30 min
Jun 25, 11:10 PM EDTSpecial Weather StatementFFCWilkinson35 min
Jun 25, 11:13 PM EDTSpecial Weather StatementFFCStewart32 min
Jun 25, 11:13 PM EDTSpecial Weather StatementFFCCobb, Douglas, Fulton32 min
Jun 25, 11:19 PM EDTSevere Thunderstorm WarningFFCNewton, Rockdale, Walton26 min
Jun 25, 11:19 PM EDTSevere Thunderstorm WarningFFCTwiggs, Wilkinson26 min
Jun 25, 11:25 PM EDTSevere Thunderstorm WarningFFCHouston, Twiggs35 min
Jun 25, 11:30 PM EDTSevere Thunderstorm WarningFFCDeKalb, Gwinnett30 min
Jun 25, 11:30 PM EDTSevere Thunderstorm WarningFFCEmanuel, Jefferson, Johnson, Washington60 min
Jun 25, 11:33 PM EDTSevere Thunderstorm WarningFFCButts, Henry, Newton27 min
Jun 25, 11:35 PM EDTSevere Thunderstorm WarningFFCHenry, Spalding9 min
Jun 25, 11:35 PM EDTSevere Thunderstorm WarningFFCCrawford, Macon, Peach, Taylor40 min
Jun 25, 11:38 PM EDTSpecial Weather StatementFFCSumter37 min
Jun 25, 11:39 PM EDTSevere Thunderstorm WarningFFCNewton, Rockdale21 min
Jun 25, 11:46 PM EDTSpecial Weather StatementFFCTwiggs14 min
Jun 25, 11:48 PM EDTSevere Thunderstorm WarningFFCClayton, Cobb, DeKalb, Fulton, Henry, Newton and 2 more27 min
Jun 25, 11:50 PM EDTSpecial Weather StatementFFCTaylor25 min
Jun 25, 11:56 PM EDTSevere Thunderstorm WarningFFCEmanuel, Johnson, Laurens, Treutlen49 min
Jun 26, 12:06 AM EDTSevere Thunderstorm WarningFFCTwiggs, Wilkinson39 min
Jun 26, 12:13 AM EDTSevere Thunderstorm WarningFFCClayton, DeKalb, Fayette, Fulton, Henry, Pike and 1 more32 min
Jun 26, 12:13 AM EDTSevere Thunderstorm WarningFFCLaurens, Washington, Wilkinson32 min
Jun 26, 12:18 AM EDTSevere Thunderstorm WarningFFCEmanuel, Montgomery, Toombs, Treutlen, Wheeler42 min
Jun 26, 12:25 AM EDTSevere Thunderstorm WarningFFCClayton, Coweta, Fayette, Fulton, Henry, Spalding35 min
Jun 26, 12:27 AM EDTSpecial Weather StatementFFCCrawford, Peach, Taylor33 min
Jun 26, 12:32 AM EDTSevere Thunderstorm WarningFFCBleckley, Dodge, Houston, Laurens, Montgomery, Pulaski and 5 more58 min
Jun 26, 12:41 AM EDTSevere Thunderstorm WarningFFCButts, Lamar, Monroe, Pike, Spalding, Upson34 min
Jun 26, 12:47 AM EDTSpecial Weather StatementFFCDooly28 min
Jun 26, 12:55 AM EDTSevere Thunderstorm WarningFFCMontgomery, Telfair, Toombs, Wheeler35 min
Jun 26, 1:06 AM EDTSevere Thunderstorm WarningFFCLamar, Meriwether, Monroe, Pike, Talbot, Upson39 min
Jun 26, 1:12 AM EDTTornado WarningFFCPike, Upson10 min
Jun 26, 1:19 AM EDTSevere Thunderstorm WarningFFCDodge, Pulaski, Telfair, Wilcox41 min
Jun 26, 1:27 AM EDTSpecial Weather StatementFFCHouston, Pulaski33 min
Jun 26, 1:28 AM EDTSevere Thunderstorm WarningFFCMeriwether, Troup47 min
Jun 26, 1:30 AM EDTSevere Thunderstorm WarningFFCTelfair30 min
Jun 26, 1:38 AM EDTSevere Thunderstorm WarningFFCCrisp, Dooly, Pulaski, Wilcox52 min
Jun 26, 1:45 AM EDTSevere Thunderstorm WarningFFCHarris, Heard, Meriwether, Talbot, Troup45 min
Jun 26, 2:00 AM EDTSevere Thunderstorm WarningFFCCrisp, Sumter, Wilcox45 min
Jun 26, 2:01 AM EDTSevere Thunderstorm WarningFFCCrisp, Sumter, Wilcox44 min
Jun 26, 2:03 AM EDTSevere Thunderstorm WarningFFCHarris, Troup42 min
Jun 26, 2:21 AM EDTSpecial Weather StatementFFCHeard24 min
Jun 26, 1:45 PM EDTSpecial Weather StatementFFCWhite30 min
Jun 26, 2:52 PM EDTSpecial Weather StatementFFCHall23 min
Jun 26, 3:02 PM EDTSevere Thunderstorm WarningFFCDawson, Forsyth, Hall, Lumpkin43 min
Jun 26, 3:18 PM EDTSevere Thunderstorm WarningFFCDawson, Lumpkin27 min
Jun 26, 3:45 PM EDTSevere Thunderstorm WarningFFCCherokee, Dawson, Forsyth, Lumpkin, Pickens30 min
Jun 26, 4:05 PM EDTSevere Thunderstorm WarningFFCForsyth, Hall25 min
Jun 26, 4:14 PM EDTSevere Thunderstorm WarningFFCCherokee, Forsyth, Fulton31 min
Jun 26, 4:25 PM EDTSevere Thunderstorm WarningFFCBarrow, Forsyth, Gwinnett, Hall, Jackson15 min
Jun 26, 4:39 PM EDTSevere Thunderstorm WarningFFCCherokee, Cobb, DeKalb, Fulton, Gwinnett36 min
Jun 26, 4:50 PM EDTSpecial Weather StatementFFCForsyth25 min
Jun 26, 4:54 PM EDTSevere Thunderstorm WarningFFCDeKalb, Fulton, Gwinnett36 min
Jun 26, 5:15 PM EDTSevere Thunderstorm WarningFFCCobb, Douglas, Fulton, Paulding45 min
Jun 26, 5:18 PM EDTSpecial Weather StatementFFCGwinnett27 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.